logo AFST
Discrete Hamiltonians of discrete Painlevé equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 29 (2020) no. 5, pp. 1251-1264.

We express discrete Painlevé equations as discrete Hamiltonian systems. The discrete Hamiltonian systems here mean the canonical transformations defined by generating functions. Our construction relies on the classification of the discrete Painlevé equations based on the surface-type. The discrete Hamiltonians we obtain are written in the logarithm and dilogarithm functions.

Nous exprimons des équations de Painlevé discrètes sous forme de systèmes hamiltoniens discrets. Les systèmes hamiltoniens discrets désignent ici les transformations canoniques définies par la génération de fonctions. Notre construction est basée sur la classification d’équations discrètes de Painlevé basées sur le type de surface. Les hamiltoniens discrets que nous obtenons sont écrits dans les fonctions logarithme et dilogarithme.

Published online:
DOI: https://doi.org/10.5802/afst.1660
Classification: 33E17,  34M55,  39A12
Keywords: Integrable system, Painlevé equations
Takafumi Mase 1; Akane Nakamura 2; Hidetaka Sakai 1

1. Graduate School of Mathematical Sciences, University of Tokyo, Japan
2. Department of Mathematics, Faculty of Science, Josai University, Japan
@article{AFST_2020_6_29_5_1251_0,
     author = {Takafumi Mase and Akane Nakamura and Hidetaka Sakai},
     title = {Discrete {Hamiltonians} of discrete {Painlev\'e} equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1251--1264},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 29},
     number = {5},
     year = {2020},
     doi = {10.5802/afst.1660},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1660/}
}
TY  - JOUR
AU  - Takafumi Mase
AU  - Akane Nakamura
AU  - Hidetaka Sakai
TI  - Discrete Hamiltonians of discrete Painlevé equations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2020
DA  - 2020///
SP  - 1251
EP  - 1264
VL  - Ser. 6, 29
IS  - 5
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1660/
UR  - https://doi.org/10.5802/afst.1660
DO  - 10.5802/afst.1660
LA  - en
ID  - AFST_2020_6_29_5_1251_0
ER  - 
%0 Journal Article
%A Takafumi Mase
%A Akane Nakamura
%A Hidetaka Sakai
%T Discrete Hamiltonians of discrete Painlevé equations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2020
%P 1251-1264
%V Ser. 6, 29
%N 5
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1660
%R 10.5802/afst.1660
%G en
%F AFST_2020_6_29_5_1251_0
Takafumi Mase; Akane Nakamura; Hidetaka Sakai. Discrete Hamiltonians of discrete Painlevé equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 29 (2020) no. 5, pp. 1251-1264. doi : 10.5802/afst.1660. https://afst.centre-mersenne.org/articles/10.5802/afst.1660/

[1] Bertrand Gambier Sur les équations différentielles du second ordre et du premier degré dont l’intégrale générale est a points critiques fixes, Acta Math., Volume 33 (1909), pp. 1-55 | Article | Zbl 40.0377.02

[2] Basil Grammaticos; Alfred Ramani The hunting for the discrete Painlevé equations, Regul. Chaotic Dyn., Volume 5 (2000) no. 1, pp. 53-66 | Article

[3] Basil Grammaticos; Alfred Ramani; Vassilios Papageorgiou Do integrable mappings have the Painlevé property?, Phys. Rev. Lett., Volume 67 (1991) no. 14, pp. 1825-1828 | Article | Zbl 0990.37518

[4] Kenji Kajiwara; Masatoshi Noumi; Yasuhiko Yamada Geometric aspects of Painlevé equations, J. Phys. A, Math. Theor., Volume 50 (2017) no. 7, 073001, 164 pages | Zbl 1441.34095

[5] Yasuhiro Ohta; Alfred Ramani; Basil Grammaticos Elliptic discrete Painlevé equations, J. Phys. A, Math. Gen., Volume 35 (2002) no. 45, p. L653-L659 | Article | Zbl 1056.39027

[6] Paul Painlevé Sur les équations différentielles du second ordre et d’ordre supérieur dont l’intégrale générale est uniforme, Acta Math., Volume 25 (1901), pp. 1-85 | Article | MR 1554937 | Zbl 32.0340.01

[7] Gilles R. W. Quispel; John A. G. Roberts; Colin J. Thompson Integrable mappings and soliton equations II, Physica D, Volume 34 (1989) no. 1-2, pp. 183-192 | Article | MR 982386

[8] Alfred Ramani; Basil Grammaticos; Jarmo Hietarinta Discrete versions of the Painlevé equations, Phys. Rev. Lett., Volume 67 (1991) no. 14, pp. 1829-1832 | Article

[9] Hidetaka Sakai Rational surfaces associated with affine root systems and geometry of the Painlevé equations, Commun. Math. Phys., Volume 220 (2001) no. 1, pp. 165-229 | Article | MR 1882403 | Zbl 1010.34083

[10] Alexander P. Veselov Integrable mappings, Usp. Mat. Nauk, Volume 46 (1991) no. 5, pp. 3-45 translation in Russian Math. Surveys 46 (1991): no. 5, p. 1-51 | MR 1160332 | Zbl 0746.58033

Cited by Sources: